# SDR SWAA061203

- Difficulty date: April 8, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 19,442 hours, 10,915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551
- Part serial: 0196A
- Condition: Out Of Limits
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, R2 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATES OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
